# SDR ASOA200900442

- Difficulty date: April 14, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 15,656 hours, 10,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 683-836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PAX FLOOR SEAT RAIL FS 683.50 TO FS 836.50 IS CORRODED (13259/PG.83).
